zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Computation of eigenvalues and eigenfunctions of a discontinuous boundary value problem with retarded argument. (English) Zbl 1193.34173
Summary: A discontinuous boundary value problem with retarded argument and with transmission conditions at the point of discontinuity are investigated. In the special case that our problem is continuous (i.e. when $\delta =1$ in below) the obtained results coincidewith corresponding results in [{\it S. B. Norkin}, Izv. Vyssh. Uchebn. Zaved., Mat. 1958, No. 6(7), 203--214 (1958; Zbl 0122.09904)].

MSC:
34L16Numerical approximation of eigenvalues and of other parts of the spectrum
34A36Discontinuous equations
34A37Differential equations with impulses
WorldCat.org
Full Text: DOI
References:
[1] Kamenskii, G. A.: On the asymptotic behaviour of solutions of linear differential equations of the second order with retarded argument. Moskov. GoS univ. Uć. zap. 165, No. Mat. 7, 195-2004 (1954)
[2] Norkin, S. B.: On boundary problem of Sturm -- Liouville type for second-order differential equation with retarded argument. Izv. vysś. Ućebn. zaved. Matematika 6, No. 7, 203-214 (1958)
[3] Nersesjan, A. B.: Expansion in eigenfunctions of some non-selfadjoint boundary problems. Sibirsk. mat Ź. 2, 428-453 (1961)
[4] Jablonski, M.; Twardowska, K.: On boundary value problems for differential equations with retarded argument. Univ. iagellonce acta math. Iss. 26, 29-36 (1987)
[5] Demidenko, G. V.; Likhoshvai, V. A.: On differential equations with retarded argument. Sib. mat. Zh. 46, No. 3, 417-430 (2005) · Zbl 1224.34204
[6] Demidenko, G. V.; Matveeva, I. I.: Asymptotic properties of solution of delay differential equations. Vestnik MGU. Ser.: matematika, mekhanika, informatika 5, No. 3, 20-28 (2005) · Zbl 1249.34211
[7] Norkin, S. B.: Differential equations of the second order with retarded argument. Translations of mathematical monographs 31 (1972) · Zbl 0234.34080
[8] Bellman, R.; Cook, K. L.: Differential-difference equations. (1963) · Zbl 0105.06402